Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Skew-product flows, finite extensions of minimal transformation groups and almost periodic differential equations


Authors: Robert J. Sacker and George R. Sell
Journal: Bull. Amer. Math. Soc. 79 (1973), 802-805
MSC (1970): Primary 22A99, 34C25, 34C35, 34C40, 54H20
DOI: https://doi.org/10.1090/S0002-9904-1973-13325-7
MathSciNet review: 0372836
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Amerio, Soluzioni quasi-periodiche, o limitate, di sistemi differenziali non lineari quasi-periodiche, o limitate, Ann. Mat. Pura Appl. (4) 39 (1955), 97-119. MR 18, 128. MR 79687
  • 2. R. Ellis, Lectures on topological dynamics, Benjamin, New York, 1969. MR 42 # 2463. MR 267561
  • 3. R. K. Miller, Almost periodic differential equations as dynamical systems with applications to the existence of A. P. solutions, J. Differential Equations 1 (1965), 337-345. MR 32 # 2690. MR 185221
  • 4. R. J. Sacker and G. R. Sell, Finite extensions of minimal transformation groups (to appear). MR 350715
  • 5. R. J. Sacker and G. R. Sell, Lifting properties in skew-product flows with applications to differential equations (to appear). MR 448325
  • 6. G. R. Sell, Nonautonomous differential equations and topological dynamics. I, II, Trans. Amer. Math. Soc. 127 (1967), 241-262, 263-283. MR 35 # 3187a,b.
  • 7. G. R. Sell, Lectures on topological dynamics and differential equations, Van Nostrand Reinhold, London, 1971. MR 442908
  • 8. G. R. Sell, Differential equations without uniqueness and classical topological dynamics, J. Differential Equations (to appear). MR 326085
  • 9. T. Yoshizawa, Asymptotically almost periodic solutions of an almost periodic system, Funkcial. Ekvac. 12 (1969), 23-40. MR 41 # 2132. MR 257482

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22A99, 34C25, 34C35, 34C40, 54H20

Retrieve articles in all journals with MSC (1970): 22A99, 34C25, 34C35, 34C40, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13325-7

American Mathematical Society